# SDR WX0A2015092872895

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- Aircraft time: 43,286 hours, 37,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 33333
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT R1 DOOR DOES NOT ILLUMINATE.  R & R BULBS IAW AMM 33-53-00, NO HELP.  DISCREPANCY REMAINS OPEN.  R & R BATTERY POWER SUPPLY IAW AMM 33-53-00.  LIGHT OPERATIONS NORMAL.
